# SDR VNAA202508030013

- Difficulty date: May 30, 2025
- Submitted: August 3, 2025
- Operation: Air carrier
- Aircraft: N637NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15401
- Aircraft time: 10,824 hours, 11,493 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: CC670180521
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BORE OF LUGS L2, L5 AT LH AILERON WAS FOUND.  BORE OF LUGS L2, L5 AT LH AILERON WERE REPAIRED PER REO 670-57-61-107REV -B.
